The global classical solution to compressible Euler system with velocity alignment

Tong, Lining ; Chen, Li ; Göttlich, Simone ; Wang, Shu

[img] PDF
math-05-06-429.pdf - Published

Download (267kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-554768
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: AIMS Mathematics
Volume: 5
Issue number: 6
Page range: 6673-6692
Place of publication: Springfield, MO
Publishing house: AIMS Press
ISSN: 2473-6988
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Analysis (Chen 2014-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item